Turn on thread page Beta

Gained two stone in Cerazette. Help! watch

    • Thread Starter
    Offline

    0
    ReputationRep:
    Hi there, since being on the mini pill Cerazette I have gained about 1-2 stone in weight. It's made me feel hungry all the time, I am hardly ever full, and I'm finding it really hard to loose weight from dieting. I know this is the pill, as before I was a healthy 8 and a half stone.

    Could anyone give me advise on a pill I could change too?
    I was on Microgynon 30 and was fine on it, but when I accidentally slipped that I once suffered from a migraine my doctor panicked and through me off it straight away...urgh.

    Help anyone?
    Offline

    0
    ReputationRep:
    Each pill has a different effect on each person so it's useless giving you recommendations.
    See, I had major hunger issues with Microgynon and the same with Femodene. Yasmin I took for a week before I had to stop taking it or there'd be a very heavy object through the window. My temper was extremely short on Yasmin yet it sped up my weightloss - completely useless though unless I wanted to get done for murder lol.

    So, talk to your GP, they'll know which one to try you on next.
    Offline

    0
    ReputationRep:
    (Original post by Cryptic123)
    Hi there, since being on the mini pill Cerazette I have gained about 1-2 stone in weight. It's made me feel hungry all the time, I am hardly ever full, and I'm finding it really hard to loose weight from dieting. I know this is the pill, as before I was a healthy 8 and a half stone.

    Could anyone give me advise on a pill I could change too?
    I was on Microgynon 30 and was fine on it, but when I accidentally slipped that I once suffered from a migraine my doctor panicked and through me off it straight away...urgh.

    Help anyone?
    If you think the pill didn't cause your migraine/s, ask if you can go back on it. I too was on Microgynon and rushed onto Cerazette 'cause I suffer from presyncope and my doctor ignored the fact I had this since I was a child and before I went on any pill. I've gone back onto Microgynon, so yeah - maybe go speak to your doc?
    • Thread Starter
    Offline

    0
    ReputationRep:
    Thanks guys. I've done a bit of research and found that Cilest and Mercilon are meant to be good. Any experiences? I might pop into the FPC tomorrow and see if they can help, my GP is a nightmare.
    Offline

    0
    ReputationRep:
    im on cerazette, ive put on weight i cant shift but no periods not sure if you find the same but for me losing the periods is worth the weight as they made me really really ill. best of hun x
    Offline

    0
    ReputationRep:
    My current pill is giving me terrible headaches, dont know what to do :/
    Offline

    0
    ReputationRep:
    (Original post by Cryptic123)
    Thanks guys. I've done a bit of research and found that Cilest and Mercilon are meant to be good. Any experiences? I might pop into the FPC tomorrow and see if they can help, my GP is a nightmare.
    I'm on my fourth month of Cilest now and so far it's been great. Except for a some mood swings when my first break came, I've had no bad side effects. Since I started it, though, I was conscious of weight gain, and also had wanted to lose a bit anyway so have been going to the gym more and eating healthier since I started and therefore cannot say for certain whether or not is induces weight gain. I don't think it's hindered my weight loss though, and I definitely haven't put on any, and I haven't noticed an increase in my appetite (if anything, it's a bit smaller, but I think that has more to do with smaller portion sizes). Although, my boobs have got a little bigger, which I don't mind actually! My skin, although never that bad, has started to improve, with less frequent breakouts. Except for after the first month, I've had no more mood swings either. No breakout bleeding either, and no loss of sex drive!

    Sorry if that's a bit long, but I thought I'd tell you what I could about any bad side effects I remember hearing about... I would recommend trying Cilest, as it's been perfect for me, but people do have different reactions to each pill. Hope that helps.
    • Thread Starter
    Offline

    0
    ReputationRep:
    I guess my only option is to try others then, eh? I was thinking about taking a break from it starting today, or is that a bad idea? Should I just switch to another? x
    Offline

    1
    ReputationRep:
    (Original post by times9172)
    I'm on my fourth month of Cilest now and so far it's been great. Except for a some mood swings when my first break came, I've had no bad side effects. Since I started it, though, I was conscious of weight gain, and also had wanted to lose a bit anyway so have been going to the gym more and eating healthier since I started and therefore cannot say for certain whether or not is induces weight gain. I don't think it's hindered my weight loss though, and I definitely haven't put on any, and I haven't noticed an increase in my appetite (if anything, it's a bit smaller, but I think that has more to do with smaller portion sizes). Although, my boobs have got a little bigger, which I don't mind actually! My skin, although never that bad, has started to improve, with less frequent breakouts. Except for after the first month, I've had no more mood swings either. No breakout bleeding either, and no loss of sex drive!

    Sorry if that's a bit long, but I thought I'd tell you what I could about any bad side effects I remember hearing about... I would recommend trying Cilest, as it's been perfect for me, but people do have different reactions to each pill. Hope that helps.
    I took three days of Cilest and had to come off it because I couldn't stop crying/generally feeling **** and depressed :p: but yeah, everyone's different. I suffer almost no problems on Microgynon, except it doesn't deal with my PMS quite as effectively as I'd like. I'm probably going to try something else next, maybe Femodene, if I can persuade my GP to prescribe me something other than Prozac :p:
    Offline

    0
    ReputationRep:
    anyone know how long it'll take for the pill to be out your system?? i've put on like a stone on dianette and am coming off it next week, i hate it. wondering if anybody else who put on weight cause of the pill - how long did it take to loose after coming off it?
    Offline

    0
    ReputationRep:
    (Original post by sadiechantel)
    My current pill is giving me terrible headaches, dont know what to do :/
    Go to your GP!

    Basically i was on Microgynon 30 and i got such terrible headaches, migraines and visual issues that i was rushed into hospital, crying and acting generally mental because i thought i had a brain tumour, the pain was so intense. I came off the microgynon and the hideous agony stopped. Yay.
    I then went on to Cerazette and have been on it a few months. I too have noticed constant hunger but more exercise is helping
    I too used to writhe in agony and cry myself to sleep in the middle of the day because of the pain my periods were causing and i'd have weeks off school so yeah, don't mind the hunger.
    Offline

    0
    ReputationRep:
    HEY FATTY!!!! lulz.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: April 28, 2011
Poll
How are you feeling in the run-up to Results Day 2018?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.